# SDR AALA972185

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UNDER SIDE OF FRAME AND INBOARD SIDE OF STRINGER 47L CORRODED.  INSTALLED DOUBLER PER SRM 53-40-00 VOL 1.  (M)
